A polyomino with no stochastic function

This is a preview of subscription content, access via your institution.

References

  1. [1]

    C. Berge, C. C. Chen, V. Chvátal andC. S. Seow, Combinatorial properties of polynominoes,Combinatorica 1 (1981), 217–224.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Supported in part by an NSF Postdoctoral Fellowship

Supported in part by the NSF under Grant MCS 81-02448

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kahn, J., Saks, M. A polyomino with no stochastic function. Combinatorica 4, 181–182 (1984). https://doi.org/10.1007/BF02579218

Download citation

AMS subject classification (1980)

  • 05 B 50